MathSciNet Relay Station
MathSciNet bibliographic data
MR323757 (48 #2113) 12A50 (10C05)
Kaplan, Pierre Divisibilité par $8$ du nombre des classes des corps quadratiques dont le $2$-groupe des classes est cyclique, et réciprocité biquadratique. (French) J. Math. Soc. Japan 25 (1973), 596–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement